# SDR REX02020

- Difficulty date: September 29, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Engine: Ge CF343B1
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Condition: Cut
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, IN CRUISE CONFIGURATION AT FL290, AT A POSITION 80 MILES NORTH, THE RT ENG OIL PRESSURE BEGAN TO FLUCTUATE BETWEEN 28 AND 42 PSI, FOLLOWED BY INTERMITTENT ILLUMINATION OF LOW OIL PRESSURE WARNING.  FLIGHT CREW DECLARED EMERGENCY AND SHUT DOWN THE ENGINE USING APPROVED CHECKLIST.  FLIGHT CREW CONTACTED ATC AND WAS APPROVED TO DIVERT.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE.  C/A:  MAINT FOUND A LOSS OF ENG OIL CAUSED BY A CUT O-RING ON OIL COOLER INLET TUBE.  TUBE HAD BEEN REMOVED TO FACILITATE OTHER MAINT ON A PREVIOUS MAINT HANGER VISIT, BUT HAD BEEN LEAK CHECKED FOLLOWING INSTALL OF TUBE.  O-RING WAS REPLACED AND  ENGINE SERVICED WITH OIL. THE A/C WAS RELEASED FOR SERVICE.
